Vol. 2, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Stability for strongly coupled critical elliptic systems in a fully inhomogeneous medium

Olivier Druet and Emmanuel Hebey

Vol. 2 (2009), No. 3, 305–359
Abstract

We investigate and prove analytic stability for strongly coupled critical elliptic systems in the inhomogeneous context of a compact Riemannian manifold.

Keywords
Critical equations, elliptic systems, Riemannian manifolds, stability, strong coupling
Mathematical Subject Classification 2000
Primary: 35C20, 58J37
Secondary: 35Q51, 35Q55, 35Q60
Milestones
Received: 29 January 2009
Revised: 22 June 2009
Accepted: 21 July 2009
Published: 9 February 2010
Authors
Olivier Druet
Ecole normale supérieure de Lyon
Département de Mathématiques - UMPA
46 allée d’Italie
69364 Lyon Cedex 07
France
Emmanuel Hebey
Université de Cergy-Pontoise
Département de Mathématiques
Site de Saint Martin
2 avenue Adolphe Chauvin
95302 Cergy-Pontoise Cedex
France